Difference inequalities for functions harmonic in a disc
Doklady Akademii Nauk, Tome 173 (1967) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_173_4_a12,
author = {A. F. Timan and V. N. Trofimov},
title = {Difference inequalities for functions harmonic in a disc},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1967},
volume = {173},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_173_4_a12/}
}
A. F. Timan; V. N. Trofimov. Difference inequalities for functions harmonic in a disc. Doklady Akademii Nauk, Tome 173 (1967) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1967_173_4_a12/